MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-22-18
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and loosening and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 100 months after a right total knee replacement procedure, the patient has experienced prosthesis wear plaintiff has experienced daily pain and discomfort in his right knee which has limited his activities of daily living and impacted his quality of life.Plaintiff has suffered debilitating injuries and damages, including but not limited to pain and discomfort; swelling; gait impairment; poor balance; component part loosening; soft tissue damage; bone loss; bone damage and other injuries presently undiagnosed, which all require ongoning medical care.As a further direct, proximate, and legal consequence of the defective nature of the opetrak logid devise.Plaintiff was sustained and will sustain future damages, including but not limited to cost of medical care; rehabilitate, home health care; loss of earning capacity, mental and emotional distress; and pain and suffering.No further issues or complications were reported.No additional information is available.

Brand Name
CC TIBIAL INSERT SZ 2, 18MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19872621
Report Number1038671-2024-02608
Device Sequence Number12707035
Product Code JWH
UDI-Device Identifier10885862054203
UDI-Public10885862054203
Combination Product (Y/N)N
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/05/2020
Device Catalogue Number208-22-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale